Aarhus University Seal / Aarhus Universitets segl

GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus. / Kannan, S. S.; Thomsen, J. F.

In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, Vol. 129, No. 2, 25, 2019.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Kannan, SS & Thomsen, JF 2019, 'GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus', Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 129, no. 2, 25. https://doi.org/10.1007/s12044-019-0470-3

APA

Kannan, S. S., & Thomsen, J. F. (2019). GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus. Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 129(2), [25]. https://doi.org/10.1007/s12044-019-0470-3

CBE

Kannan SS, Thomsen JF. 2019. GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus. Proceedings of the Indian Academy of Sciences: Mathematical Sciences. 129(2):Article 25. https://doi.org/10.1007/s12044-019-0470-3

MLA

Kannan, S. S. and J. F. Thomsen. "GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus". Proceedings of the Indian Academy of Sciences: Mathematical Sciences. 2019. 129(2). https://doi.org/10.1007/s12044-019-0470-3

Vancouver

Kannan SS, Thomsen JF. GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus. Proceedings of the Indian Academy of Sciences: Mathematical Sciences. 2019;129(2). 25. https://doi.org/10.1007/s12044-019-0470-3

Author

Kannan, S. S. ; Thomsen, J. F. / GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus. In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences. 2019 ; Vol. 129, No. 2.

Bibtex

@article{9bca542ef4b442d88bd93bd6bed5b0df,
title = "GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus",
abstract = "Let G be an almost simple, simply connected algebraic group over the field C of complex numbers. Let B be a Borel subgroup of G containing a maximal torus T of G, and let W be the Weyl group defined by T. The Borel group B determines a subset of simple reflections in W. For w in W, we let Z(w,i̲) be the Bott–Samelson–Demazure–Hansen variety corresponding to a reduced expression i̲ of w as a product of these simple reflections. In this article, we study the geometric invariant theoretic quotient of Z(w,i̲) for the T-linearized ample line bundles.",
keywords = "Bott–Samelson–Demazure–Hansen variety, line bundle, semi-stable points",
author = "Kannan, {S. S.} and Thomsen, {J. F.}",
year = "2019",
doi = "10.1007/s12044-019-0470-3",
language = "English",
volume = "129",
journal = "Proceedings - Mathematical Sciences",
issn = "0253-4142",
publisher = "Indian Academy of Sciences",
number = "2",

}

RIS

TY - JOUR

T1 - GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus

AU - Kannan, S. S.

AU - Thomsen, J. F.

PY - 2019

Y1 - 2019

N2 - Let G be an almost simple, simply connected algebraic group over the field C of complex numbers. Let B be a Borel subgroup of G containing a maximal torus T of G, and let W be the Weyl group defined by T. The Borel group B determines a subset of simple reflections in W. For w in W, we let Z(w,i̲) be the Bott–Samelson–Demazure–Hansen variety corresponding to a reduced expression i̲ of w as a product of these simple reflections. In this article, we study the geometric invariant theoretic quotient of Z(w,i̲) for the T-linearized ample line bundles.

AB - Let G be an almost simple, simply connected algebraic group over the field C of complex numbers. Let B be a Borel subgroup of G containing a maximal torus T of G, and let W be the Weyl group defined by T. The Borel group B determines a subset of simple reflections in W. For w in W, we let Z(w,i̲) be the Bott–Samelson–Demazure–Hansen variety corresponding to a reduced expression i̲ of w as a product of these simple reflections. In this article, we study the geometric invariant theoretic quotient of Z(w,i̲) for the T-linearized ample line bundles.

KW - Bott–Samelson–Demazure–Hansen variety

KW - line bundle

KW - semi-stable points

UR - http://www.scopus.com/inward/record.url?scp=85063034524&partnerID=8YFLogxK

U2 - 10.1007/s12044-019-0470-3

DO - 10.1007/s12044-019-0470-3

M3 - Journal article

AN - SCOPUS:85063034524

VL - 129

JO - Proceedings - Mathematical Sciences

JF - Proceedings - Mathematical Sciences

SN - 0253-4142

IS - 2

M1 - 25

ER -